Embedding a latin square in a pair of orthogonal latin squares

Jenkins, P. (2006) Embedding a latin square in a pair of orthogonal latin squares. Journal Of Combinatorial Designs, 14 4: 270-276. doi:10.1002/jcd.20087


Author Jenkins, P.
Title Embedding a latin square in a pair of orthogonal latin squares
Journal name Journal Of Combinatorial Designs   Check publisher's open access policy
ISSN 1063-8539
Publication date 2006-07
Sub-type Article (original research)
DOI 10.1002/jcd.20087
Volume 14
Issue 4
Start page 270
End page 276
Total pages 7
Place of publication Hoboken
Publisher John Wiley & Sons Inc
Collection year 2006
Language eng
Subject CX
0101 Pure Mathematics
0802 Computation Theory and Mathematics
Keyword orthogonal latin squares
embedding
orthogonal mate
Q-Index Code CX

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 08:42:27 EST